PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 68 | 3 | 199-210
Tytuł artykułu

Commutators of diffeomorphisms of a manifold with boundary

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A well known theorem of Herman-Thurston states that the identity component of the group of diffeomorphisms of a boundaryless manifold is perfect and simple. We generalize this result to manifolds with boundary. Remarks on $C^r$-diffeomorphisms are included.
Rocznik
Tom
68
Numer
3
Strony
199-210
Opis fizyczny
Daty
wydano
1998
otrzymano
1995-12-04
Twórcy
  • Institute of Mathematics, Pedagogical University, Rejtana 16 A, 35-310 Rzeszów, Poland
Bibliografia
  • [1] A. Banyaga, Sur la structure du groupe des difféomorphismes qui préservent une forme symplectique, Comment. Math. Helv. 53 (1978), 174-227.
  • [2] D. B. A. Epstein, The simplicity of certain groups of homeomorphisms, Compositio Math. 22 (1970), 165-173.
  • [3] D. B. A. Epstein, Commutators of $C^∞$-diffeomorphisms, Comment. Math. Helv. 59 (1984), 111-122.
  • [4] K. Fukui, Homologies of the group $Diff^∞(ℝⁿ,0)$ and its subgroups, J. Math. Kyoto Univ. 20 (1980), 475-487.
  • [5] M. R. Herman, Sur le groupe des difféomorphismes du tore, Ann. Inst. Fourier (Grenoble) 23 (2) (1973), 75-86.
  • [6] A. Masson, Sur la perfection du groupe des difféomorphismes d'une variété à bord infiniment tangents à l'identité sur le bord, C. R. Acad. Sci. Paris Sér. A 285 (1977), 837-839.
  • [7] J. N. Mather, Commutators of diffeomorphisms, Comment. Math. Helv. I 49 (1974), 512-528; II 50 (1975), 33-40; III 60 (1985), 122-124.
  • [8] J. Palis and S. Smale, Structural stability theorems, in: Proc. Sympos. Pure Math. 14, Amer. Math. Soc., 1970, 223-231.
  • [9] T. Rybicki, The identity component of the leaf preserving diffeomorphism group is perfect, Monatsh. Math. 120 (1995), 289-305.
  • [10] L. Schwartz, Analyse Mathématique, Hermann, Paris 1967.
  • [11] F. Sergeraert, Feuilletages et difféomorphismes infiniment tangents à l'identité, Invent. Math. 39 (1977), 253-275.
  • [12] W. Thurston, Foliations and groups of diffeomorphisms, Bull. Amer. Math. Soc. 80 (1974), 304-307.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv68z3p199bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.